A month ago I started on Cerazette progesterone only pill, Initially I had next to no bleeding which is very out of the ordinary for my period. I then went on to having scant to light bleeding for 10days.
6 days of no bleeding at all everything seeming normal only side effect from the pill being increased acne boohoo. Then the bleeding started again I am now cd27 so have been bleeding for 10days, only very light amounts of dark brown blood. Or a gush of bright red blood first thing in the morning can anyone help me out what is happening? is it break through bleeding? I have never been on the pill before so not sure how ling to leave it, will my body accept the hormones eventually?
thanks in advance
|64 members and 11,193 guests|
|a-sorta-fairytale , Amberline , AMG , aquatics08 , beedub , Blossoms80 , cloa513 , coconotcoco , Dakotacakes , Deborah , Dovenoir , emmy526 , floss&ferd , gstdost05 , Janeen0225 , jcdfarmer , Jessica765 , justsamma , katelove , Katherine73 , Kelleybug , laflamen70 , LibraSun , lilmissgiggles , lisak1234 , LLM21 , mama24-7 , Mamalari , maryangel412 , merik44 , Michele123 , Mirzam , momy , moominmamma , mylilmonkeys , NaturallyKait , nemodori2084 , newmamalizzy , omarinbox1888 , petey44 , policlinic11 , Ragana , RollerCoasterMama , Saladd , samaxtics , sandyh71 , sarahmomof2 , serena owens , shantimama , shoeg8rl , Socks , Sonial , Springshowers , stellanyc , stephalittle , talldarkeyes , tifga , Wolfcat , worthy , Xerxella|
|Most users ever online was 449,755, 06-25-2014 at 12:21 PM.|